confusion over the new Mucinex Allergy product

You'll see confusion over the new Mucinex Allergy product.

Many people will assume that it contains guaifenesin for chest congestion like other Mucinex products...but it doesn't. Mucinex Allergy actually contains fexofenadine 180 mg...like Allegra Allergy.

Think of this as similar to other OTC brand-name extensions...such as Sudafed (pseudoephedrine) and Sudafed PE (phenylephrine), or Dramamine (dimenhydrinate) and Dramamine Less Drowsy (meclizine).

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote